# SDR AALA202506138169

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 21,474 hours, 5,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132938
- Condition: No Test
- Location: Zone 200
- Part time: 21,474 hours, 5,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY FAULT DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 13WL DURING SYSTEM TEST, REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202506138169) AND BATTERY (AALA202506133140) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED WITH NO FAULTS NOTED.
